# SDR UPS09554658

- Difficulty date: January 31, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102847
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED BS 1280, STR 26L.  TRIMMED THE DAMAGE AREA, DIM ARE: L=0.50" W=1.40" IAW EA 757-5362-27- A1821 PRELIMINARY 1 STEP1.  HFEC ON CUTOUT IAW NTM 757-51-00-19 PT6, NO DEFECTS FOUND.  ENLARGED THE CUTOUT BY 0.04 AS AN INSURANCE CUT FINAL CUT OUT DIM ARE: L=0.54" W=1.44 IAW EA 757-5362-27-A1821 PRELIMINARY 2 STEP 2.
